MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD MESH PRE-SHAPED W/ KEYHOLE; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD MESH PRE-SHAPED W/ KEYHOLE; SURGICAL MESH
Catalog Number 0113710
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Erythema (1840)
Date of Event 02/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, during laparoscopic left inguinal hernia repair procedure, the patient was implanted with pre-shaped mesh w/ keyhole on (b)(6) 2023.It was reported that 5 days post-implant of the mesh, the patient developed local redness and stiffness of the wound.It was also reported that the patient symptoms have been treated by local hot compress and physiotherapy.The patient is reported to be in good condition.
 
Additional Manufacturer Narrative
Based on the information available, no conclusions can be made.The patient is currently reported to be in good condition, following treatment.A review of the manufacturing records finds the lot was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in october 2021.Not returned - remains implanted.

Brand Name
BARD MESH PRE-SHAPED W/ KEYHOLE
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key17001293
Report Number1213643-2023-00209
Device Sequence Number17934205
Product Code FTL
UDI-Device Identifier00801741030703
UDI-Public(01)00801741030703
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2026
Device Catalogue Number0113710
Device Lot NumberHUFW0897
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/04/2023
Initial Report FDA Received Date05/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale